Current Issue

Vol. 6 No. 2 (2020): Mathematics and Applied Mathematics

Articles

View All Issues

Journal Information


Journal title Jurnal Matematika Mantik
Initials JMM
Abbreviation J. Mat. Mantik
Frequency 2 issues per year 
DOI prefix 10.15642/mantik by Crossref
Print ISSN 2527-3159
Online ISSN 2527-3167
Editor-in-chief Ahmad Hanif Asyhar
Managing Editor -
Publisher Department of Mathematics, Faculty of Science and Technology, UIN Sunan Ampel Surabaya
Citation Analysis SINTA | Scopus | Google Scholar

Jurnal Matematika MANTIK Indexed and Abstracted by: